# SDR AALA202106189021

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 75,510 hours, 9,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS INOPERATIVE ON CABINET IN FRONT OF SEAT 1D PROXIMITY LIGHTS. TROUBLESHOOT FOUND BROKEN WIRE AT CONNECTOR LIGHT ASSEMBLY D1. REPAIRED WIRE OPERATIONS CHECKS NORMAL PER CMM 25-28-43 AND SWPM 20-10-43, 20-30-42.
